# SDR 95ZZZX2932

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1159D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: RCA26BK1
- Condition: Defective
- Location: Cockpit Horiz
- Component: Rcallen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COULD NOT ADJUST THE GYRO WITH THE CAGING KNOB.  REMOVED AND REPLACED UNIT AND SENT IN FOR REPAIR.
